# SDR UPS97823723

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1446
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, UPPER FLANGE ON UPPER SURFACE AT FS 1446 ABOVE LONG 32, FRAME SECTION IS CORRODED BEYOND LIMITS.  REPAIRED FRAME SECTION IAW SRM 53-2-0, 53-4-1, AND 51-1-20D.
